Cylinders over $\lambda $-dendroids have the fixed point property

Tom 173 / 2002

Roman Mańka Fundamenta Mathematicae 173 (2002), 101-112 MSC: Primary 54F15, 54H25. DOI: 10.4064/fm173-2-1

Streszczenie

It is proved that the cylinder $X\times I$ over a $\lambda $-dendroid $X$ has the fixed point property. The proof uses results of [9] and [10].

Autorzy

  • Roman MańkaInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek